# SDR SWAA2020073099787

- Difficulty date: July 13, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,944 hours, 12,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ZEE ANGLE BETWEEN FLOORBEAM 986.5 THRU BS 1016, RBL 30.  GALLEY SUPPORT WAS CORRODED.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02.
